MAUDE Adverse Event Report: INTEGER/OSCOR INC SAFESHEATH® II; INTRODUCER, CATHETER

INTEGER/OSCOR INC SAFESHEATH® II; INTRODUCER, CATHETER
Model Number SSL9
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was used in treatment.There was no performance related failure reported by the user.No further investigation is required.Per the additional information, the physician inadvertently perforated the lead through the patient's heart.The complaint is non-verifiable as the product was not returned as there was no device issue reported.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Event or Problem Description
It was reported that during the implant procedure, the physician inadvertently perforated the lead through the patient's heart.The patient's blood pressure dropped significantly after the perforation.Cardiopulmonary resuscitation was performed, and a hospital code blue' was initiated.The patient was sent to the operating room for sternotomy in order to close the perforation.The lead was not implanted.Procedure aborted.No further patient complications have been reported as a result of this event.Product not returning.Medtronic customer reported there is no complaint concerning the oscor product on this event.Non-complaint justification and rationale: there was no allegation against the oscor introducer.The mdt rep stated that the rv lead had perforated the patient's heart tissue.No patient complications have been reported as a result of this event.Not reportable; information/analysis does not indicate a product malfunction.There is no indication of a failure of this marketed device to meet customer or user expectations for quality or to meet performance specifications; thus, the associated line-item tasks will be processed as a non-complaint.(b)(6).(b)(6).

Brand Name
SAFESHEATH® II
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
INTEGER/OSCOR INC
integer /oscor inc.
4875 palm harbor bl
palm harbor FL 34683
Manufacturer (Section G)
INTEGER / OSCOR INC
4875 palm harbor blvd.
palm harbor FL 34683
Manufacturer Contact
ronnie greco
4875 palm harbor blvd.
palm harbor, FL 34683
7279372511
MDR Report Key23336413
Report Number1035166-2025-00050
Device Sequence Number18506956
Product Code DYB
UDI-Device Identifier30891492002358
UDI-Public30891492002358
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSSL9
Device Catalogue NumberSSL9
Device Lot NumberS9421534
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Life Threatening;
Patient Age84 YR
Patient SexFemale